# SDR IPXA2025053185240

- Difficulty date: May 14, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 31,092 hours, 20,287 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1004
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FRAME STA 1260 BETWEEN STR 25 TO STR 26 L/H HAS A DENT.  INSTALLED FRAME REPAIR (01EA) AND CLIPS (02EA) ON AFT CARGO COMPARTMENT, FRAME STA 1260 BETWEEN STR 25 TO 26 L/H, IAW B757-200PF SRM 53-00-07-2R-6, REPAIR 6 AND SRM 51-40-02. PERFORMED COLD WORK AT FRAME REPAR IAW B757-200PF SRM 51-40-09. FASTENER:  P/N BACB30MY6K4X BTCH: 0004390093, QTY: 56. MAJOR REPAIR C/W.  DEFERAL REQUIRED: ACCOMPLISH INSPECTION IAW 757-200PF SRM REV 122 CHAPTER 53-00-07-2R-6, TABLE III AT 50,000 AIRFRAME CYCLES. REPEAT INSPECTIONS EVERY 12,000 FLIGHT CYCLES THEREAFTER.
